# SDR AALA201803149011

- Difficulty date: February 28, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE.  CORROSION FOUND ON THE SEAT TRACK -Y1292 BETWEEN FRAMES 12 TO 24 AT FORWARD GALLEY AREA.  REPLACED THE SEAT TRACK IAW SRM 51-42-11, AND DRAWING D53112812.
